Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

hes uped my doseage

treadyttready Posts: 61
edited 06/11/2012 - 8:25 AM in Back Surgery and Neck Surgery
hi guys you may of read my last post about how i carnt get my doc to give me a strong med well went to see im friday morning hes given me the same as i was on bupreorphine patchs but uped the strenght from 10micrograms an hour to 20 had it on 15 hrs now still in pain but itching like mad side effect lol
advertisement

Comments

  • That's something you're Doctor giving you the patch. Does it take sometime to start to work? Do you have any benedryl to stop the itch? Also benedryl can make you sleepy. I hope this patch helps your pain. I hope you follow up with your Dr. to get the pain control you need. Take care. Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
  • yeah takes 24hrs but cause been wearing a 10microgram should be nealy there. in last hour not been able to swollow unless drink water was getting worrid propa scarry horrble sensation so iv googled the drug and read up on it side effect acorrding to it. dont think 20 micro is agreing with me if i take it of ill be in bits till monday morning so ill stick with it starting to feel sick 2
  • Do you have something for the nausea? I'm concerned you say you can't swallow? Is it because you're nauseated? Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
Sign In or Register to comment.